# SDR UPS96206002

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FRAME 825.95 HAS HOLE DRILLED IN FASTENER STR 16L.  FAB AND INSTALLED DOUBLER REPAIR IAW BAC DRWG 65C36281 SHT 1.
